# SDR REXA201100685

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 23,694 hours, 20,588 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS OVER ROW 8, FLIGHT ATTENDANT NOTIFICATION LIGHTS INTERMITTENT IN FLIGHT (LOWER LEFT CORNER).  COULD NOT DUPLICATE DISCREPANCY.  FLT ATT CALL LIGHTS OP TEST OK IAW AMM 33-22-03.  OK FOR SERVICE.
